Semi Strongly E-Convex Functions
E. A. Youness and T. Emam
DOI : 10.3844/jmssp.2005.51.57
Journal of Mathematics and Statistics
Volume 1, Issue 1
In this study a new class of functions, called semi strongly E-convex functions, and generalized semi strongly E-convex functions are defined .We discuss some their basic properties and obtain sufficient optimality criteria for nonlinear programming problems involving these functions.
© 2005 E. A. Youness and T. Emam. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.